# SDR SWAA2014121735103

- Difficulty date: December 15, 2014
- Submitted: December 17, 2014
- Operation: Air carrier
- Aircraft: N281WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36528
- Aircraft time: 26,635 hours, 15,700 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMER EXIT WINDOW LIGHT INOPERATIVE.  ADJUSTED BULB IAW SIP.
